I have been taking Zyrtec-D and at first it seemed that was working but now I am having more stuffiness. I can't breath through my nose. I have tried nasal sprays to no avail. I have tried other over the counter meds such as Claritin and Tylenol Sinus but none work. I go to bed at night and I am fine for a bit but always wake up at about 4am. I am exhausted and am not getting enough sleep. Off and on I have been having a little shortness of breath. I am not sure if I am combining too much with that as well. I go off and on because I am worried about using nasal spray too many days in a row. I also am plugged up so much that I can't even blow my nose. Nothing comes out! I can feel it drip though in the back of my nose. I went to the doctor and he was going to put me on a nasal spray but he forgot to. I have been on that same one before however and it didn't do anything. I am thinking of seeing an allergist. Just don't know when I can get in one and where and if they are covered under my insurance. I am just worried about breathing and getting sleep. I am at my wits end! Help!
Try a hot compress above your nose and under your eyes I also use vicks vapor rub under my nose. it will not cure it but you may be able to rest a little more comfortably best of luck hope this helps a little
Thanks! I went to the doctor today. I have obstructive asthma. I am now on Advair and albuterol inhaler as needed. She also put me on claritin. I had a breathing test that confirmed it. All because of allergies! I also have a sinus infection! Now hopefully I will get some rest. Thanks again!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.